Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have pain in upper spin. Had neck pain earlier for which ibuprofen was taken. What is the cure?

Hi Ive been actually having neck problems for years but it comes & goes so I saw an doctor he said it seemed as I was having muscle spasms so he prescribed a relaxant & ibuprofen for pain. Well the relaxant kicks most of the pain but my upper spine hurts right behind the head. Its a throbbing pain at night even down to my shoulders. Can you help please this is hard to live with
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Taking pain-killers such as ibuprofen and muscle relaxants are a temporary solution. Permanent relief would depend on accurate diagnosis and correct treatment.

This would require getting an MRI of cervical spine done. Please get back with the report.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Mon, 29 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor